# SDR SWAA2021092814021

- Difficulty date: September 1, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT FWD SHIELD FROM BS 767 TO 787 + 6,  RBL 22, WL 156.   HAS NO ALLOWABLE DAMAGE LIMITS IAW SRM,   REMOVED SHIELD IAW SRM 51-40-02.   LOCATED AND DRILLED THE SHIELD IAW SRM 51-40-05, DWG 146A8127, AND  DWG 146A0081.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO THE SHIELD IAW SOPM 20-43-03, AND AMM 51-21-72-370-804.   INSTALLED NUTPLATES IAW SRM 51-40-02 AND DWG 146A8127.  INSTALLED THE SHIELD IAW SRM 51-40-02, AND DWG 146A0081.
